# SDR 20010508CW004

- Difficulty date: April 12, 2001
- Submitted: May 8, 2001
- Operation: General aviation
- Make and model: Saab SF340A
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: M3348A
- Part serial: 166
- Condition: Wrong Part
- Location: Fan
- Component: Fan, Dynair
- Component part number: C209690C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN RETURNED TO MFG FOR UPGRADE TO C209-6901 CONFIGURATION, THE FAN WAS TESTED AND FOUND TO EXHIBIT EXCESSIVE VIBRATION.  WHEN THE FAN WAS DISASSEMBLED, IT WAS DISCOVERED THAT THIS OVERHAULED UNIT HAS NOT BEEN OVERHAULED PER MFG OVERHAUL MANUAL.  THE ARMATURE AND STATOR FIELD WINDINGS ARE NOT OF MFG DESIGN.  MFG OVERHAUL MANUAL DOES NOT ALLOW FOR REWINDING OF THE ARMATURE OR FIELD WINDINGS.  THE ARMATURE ASSY HAS NUMBERS STAMPED INTO IT, WHICH CAUSES AN OUT OF ROUND CONDITION.  ARMATURE HAS A COMMUTATOR THAT IS NOT MFG PART INSTALLED ON IT.  THE IMPELLER IS AT THE WRONG LOCATION, CAUSING IT TO RUB AGAINST THE FRONT END BELL.  THE FIELD WINDINGS HAVE A THERMAL SWITCH ADDED THAT IS NOT PER OVERHAUL MANUAL.
